Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Corrections to the paper: Finite pure bending of circular cylindrical tubes


Authors: E. Reissner and H. J. Weinitschke
Journal: Quart. Appl. Math. 23 (1966), 368-368
DOI: https://doi.org/10.1090/qam/99935
MathSciNet review: QAM99935
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/qam/99935
Article copyright: © Copyright 1966 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website